MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX BIVONA FLEXTEND¿ TTS¿ TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX BIVONA FLEXTEND¿ TTS¿ TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number XT16JS65NSC006S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that the left eyelet to a smiths medical portex bivona flextend¿ tts¿ tracheostomy tube was observed to break during routing trach site care.It was reported that the reported to be "sticky and gummy following 5 sterilization cycles.The tube was reported to be used a total of six times and sterilized five times for the past year.Subsequently, the trach tube was immediately changed out with no further adverse effects.
 
Event or Problem Description
Information was received that incident occurred during routine trach care, which includes cleaning of the tracheostomy site.A tracheostomy tube change out occurred immediately.

Brand Name
PORTEX BIVONA FLEXTEND¿ TTS¿ TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8879800
Report Number3012307300-2019-04029
Device Sequence Number216280
Product Code JOH
UDI-Device Identifier15019517075915
UDI-Public15019517075915
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue NumberXT16JS65NSC006S
Device Lot NumberDS011054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;